# SDR DALA2018082005136

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 71,173 hours, 52,983 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Stiff
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LOWER TAILCONE LATCH LOCK PINS WERE STIFF AND WOULD NOT RELEASE UNDER SPRING PRESSURE.  REPLACED THE LATCH PINS IAW AMM 53-53-00.
